# SDR CA081114004

- Difficulty date: November 3, 2008
- Submitted: December 18, 2008
- Operation: General aviation
- Aircraft: CFCLM
- Make and model: Skrsky S61N
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Gearbox
- Part number: S613522032001
- Condition: Making Metal
- Location: Main Rotor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) MGB HAD A INDICATION ON THE MGB BEING CONTAMINATED WITH METAL. REMOVED THE MGB AND RETURNED IT TO MANUFACTURER WHO DISASSEMBLED THE MGB TO FIND THAT THE CAUSE OF THE METAL CONTAMINATION WAS FROM THE UPPER BRG SUPPORT NUT, P/N: S6135-22032-001  THE CAUSE OF THE METAL CONTAMINATION WAS FROM THE UPPER BRG SUPPORT NUT.
